Translator Disclaimer
April 2000 Large deviations for stochastic Volterra equations
David Nualart, Carles Rovira
Author Affiliations +
Bernoulli 6(2): 339-355 (April 2000).

Abstract

This paper is devoted to prove a large-deviation principle for solutions to multidimensional stochastic Volterra equations.

Citation

Download Citation

David Nualart. Carles Rovira. "Large deviations for stochastic Volterra equations." Bernoulli 6 (2) 339 - 355, April 2000.

Information

Published: April 2000
First available in Project Euclid: 12 April 2004

zbMATH: 0959.60050
MathSciNet: MR2001D:60025

Rights: Copyright © 2000 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.6 • No. 2 • April 2000
Back to Top